Alert archive / Georgia / River Flood Warnings in 2022

River Flood Warning 22, NWS Atlanta, GA

February 4, 2022Cherokee County, Georgia

NWS Atlanta, GA issued this river flood warning at Feb 4, 2022, 5:06 AM EST for Cherokee County, Georgia. It was in force for 28 hr.

The area

The outline as issued.

The facts

Issued
Feb 4, 2022, 5:06 AM EST (10:06 UTC)
Expired
Feb 5, 2022, 9:28 AM EST
In force
28 hr
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Flood severity
Minor

County Cherokee County, GA

The radar

The Atlanta radar (KFFC), 105 km from the middle of the area, began a volume at 10:05 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Etowah River Downstream I-575 at Canton (ECTG1). The gauge peaked at 20.87 ft at Feb 4, 2022, 7:00 PM EST.

actionminormoderate102002/0402/0502/06
Action stage
16 ft
Minor stage
17 ft
Moderate stage
23 ft
Major stage
27 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02391860, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

849 
WGUS42 KFFC 041006
FLWFFC

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Peachtree City GA
506 AM EST Fri Feb 4 2022

...The National Weather Service in Peachtree City GA has issued a 
Flood Warning for the following rivers in Georgia...

  Etowah River near East Canton Downstream I-575 affecting Cherokee 
  County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at weather.gov/atlanta.

&&


GAC057-042215-
/O.NEW.KFFC.FL.W.0022.220204T1006Z-000000T0000Z/
/ECTG1.1.ER.220204T0935Z.220204T0945Z.000000T0000Z.UU/
506 AM EST Fri Feb 4 2022

...FLOOD WARNING IN EFFECT FROM EARLY THIS MORNING UNTIL FURTHER 
NOTICE...

* WHAT...Minor flooding is occurring.

* WHERE...Etowah River near East Canton Downstream I-575.

* WHEN...From early this morning until further notice.

* IMPACTS...At 17 feet, Flood stage is reached. Minor flooding 
  begins in the woodlands and fields along the river generally east 
  of Canton. This includes the grassy lot behind a pump station off 
  Riverstone Parkway and near the Interstate 575 bridge.

* ADDITIONAL DETAILS...
  - At 4:45 AM EST Friday the stage was 17.1 feet.
  - Recent Activity...The maximum river stage in the 24 hours
    ending at 4:45 AM EST Friday was 17.1 feet.
  - Forecast...No forecast is available for this location.
  - Flood stage is 17 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3434 8427 3428 8425 3427 8436 3422 8446
      3427 8450 3433 8440


$$
5 follow-up statements
008 
WGUS82 KFFC 041420
FLSFFC

Flood Statement
National Weather Service Peachtree City GA
920 AM EST Fri Feb 4 2022

...The Flood Warning continues for the following rivers in Georgia...

  Etowah River near East Canton Downstream I-575 affecting Cherokee 
  County.

For the Etowah River Basin...including Landrum, Dawsonville, 
Dawsonville, Dawsonville, Dawsonville, Free Home, Barrettsville, 
Ball Ground, Northeast Canton, East Canton Downstream I-575, Canton, 
Waleska, Woodstock, Big Shanty/Kennesaw, Blackwells, Woodstock, 
Kennesaw, Mars Hill, Below Allatoona Dam, Rockmart, Cartersville, 
Dallas, Kingston, Kingston, Rome GA 1 Loop, Rome Coosa Valley FG...
Minor flooding is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at weather.gov/atlanta.

&&


GAC057-050230-
/O.CON.KFFC.FL.W.0022.000000T0000Z-000000T0000Z/
/ECTG1.N.ER.220204T0935Z.220204T1345Z.000000T0000Z.UU/
920 AM EST Fri Feb 4 2022

...FLOOD WARNING REMAINS IN EFFECT UNTIL FURTHER NOTICE...

* WHAT...Minor flooding will continue.

* WHERE...Etowah River near East Canton Downstream I-575.

* WHEN...Until further notice.

* IMPACTS...At 20 feet, Minor flooding continues to expand in the 
  woodlands and fields along the river generally east of Canton near 
  the Interstate 575 bridge. A rock landing and grassy lot behind a 
  pump station off of Riverstone Parkway and areas behind the 
  businesses on Old Ball Ground Highway and Keith Drive are flooded 
  with up to two feet of water.

* ADDITIONAL DETAILS...
  - At 8:45 AM EST Friday the stage was 19.2 feet and rising.
  - Forecast...No forecast is available for this location.
  - Flood stage is 17 feet.


&&

LAT...LON 3434 8427 3428 8425 3427 8436 3422 8446
      3427 8450 3433 8440


$$
764 
WGUS82 KFFC 041938
FLSFFC

Flood Statement
National Weather Service Peachtree City GA
238 PM EST Fri Feb 4 2022

...The Flood Warning continues for the following rivers in Georgia...

  Etowah River near East Canton Downstream I-575 affecting Cherokee 
  County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at weather.gov/atlanta.

&&


GAC057-050745-
/O.CON.KFFC.FL.W.0022.000000T0000Z-000000T0000Z/
/ECTG1.N.ER.220204T0935Z.220204T1845Z.000000T0000Z.UU/
238 PM EST Fri Feb 4 2022

...FLOOD WARNING REMAINS IN EFFECT UNTIL FURTHER NOTICE...

* WHAT...Minor flooding will continue.

* WHERE...Etowah River near East Canton Downstream I-575.

* WHEN...Until further notice.

* IMPACTS...At 20 feet, Minor flooding continues to expand in the 
  woodlands and fields along the river generally east of Canton near 
  the Interstate 575 bridge. A rock landing and grassy lot behind a 
  pump station off of Riverstone Parkway and areas behind the 
  businesses on Old Ball Ground Highway and Keith Drive are flooded 
  with up to two feet of water.

* ADDITIONAL DETAILS...
  - At 1:45 PM EST Friday the stage was 20.5 feet and rising.
  - Forecast...No forecast is available for this location.
  - Flood stage is 17 feet.


&&

LAT...LON 3434 8427 3428 8425 3427 8436 3422 8446
      3427 8450 3433 8440


$$
069 
WGUS82 KFFC 050012
FLSFFC

Flood Statement
National Weather Service Peachtree City GA
712 PM EST Fri Feb 4 2022

...The Flood Warning continues for the following rivers in Georgia...

  Etowah River near East Canton Downstream I-575 affecting Cherokee 
  County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at weather.gov/atlanta.

&&


GAC057-051215-
/O.CON.KFFC.FL.W.0022.000000T0000Z-000000T0000Z/
/ECTG1.N.ER.220204T0935Z.220204T2315Z.000000T0000Z.UU/
712 PM EST Fri Feb 4 2022

...FLOOD WARNING REMAINS IN EFFECT UNTIL FURTHER NOTICE...

* WHAT...Minor flooding is occurring.

* WHERE...Etowah River near East Canton Downstream I-575.

* WHEN...Until further notice.

* IMPACTS...At 20 feet, Minor flooding continues to expand in the 
  woodlands and fields along the river generally east of Canton near 
  the Interstate 575 bridge. A rock landing and grassy lot behind a 
  pump station off of Riverstone Parkway and areas behind the 
  businesses on Old Ball Ground Highway and Keith Drive are flooded 
  with up to two feet of water.

* ADDITIONAL DETAILS...
  - At 6:45 PM EST Friday the stage was 20.9 feet.
  - Forecast...No forecast is available for this location.
  - Flood stage is 17 feet.


&&

LAT...LON 3434 8427 3428 8425 3427 8436 3422 8446
      3427 8450 3433 8440


$$
073 
WGUS82 KFFC 050717
FLSFFC

Flood Statement
National Weather Service Peachtree City GA
217 AM EST Sat Feb 5 2022

...The Flood Warning continues for the following rivers in Georgia...

  Etowah River near East Canton Downstream I-575 affecting Cherokee 
  County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at weather.gov/atlanta.

&&


GAC057-051930-
/O.CON.KFFC.FL.W.0022.000000T0000Z-000000T0000Z/
/ECTG1.N.ER.220204T0935Z.220204T2315Z.000000T0000Z.UU/
217 AM EST Sat Feb 5 2022

...FLOOD WARNING REMAINS IN EFFECT UNTIL FURTHER NOTICE...

* WHAT...Minor flooding is occurring.

* WHERE...Etowah River near East Canton Downstream I-575.

* WHEN...Until further notice.

* IMPACTS...At 20 feet, Minor flooding continues to expand in the 
  woodlands and fields along the river generally east of Canton near 
  the Interstate 575 bridge. A rock landing and grassy lot behind a 
  pump station off of Riverstone Parkway and areas behind the 
  businesses on Old Ball Ground Highway and Keith Drive are flooded 
  with up to two feet of water.

* ADDITIONAL DETAILS...
  - At 1:45 AM EST Saturday the stage was 20.1 feet and falling.
  - Recent Activity...The maximum river stage in the 24 hours
    ending at 1:45 AM EST Saturday was 20.9 feet.
  - Forecast...No forecast is available for this location.
  - Flood stage is 17 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3434 8427 3428 8425 3427 8436 3422 8446
      3427 8450 3433 8440


$$
608 
WGUS82 KFFC 051428
FLSFFC

Flood Statement
National Weather Service Peachtree City GA
928 AM EST Sat Feb 5 2022

...The Flood Warning is cancelled for the following rivers in 
Georgia...

  Etowah River near East Canton Downstream I-575 affecting Cherokee 
  County.

GAC057-051530-
/O.CAN.KFFC.FL.W.0022.000000T0000Z-220205T1428Z/
/ECTG1.N.ER.220204T0935Z.220204T2315Z.220205T1303Z.UU/
928 AM EST Sat Feb 5 2022

...FLOOD WARNING IS CANCELLED...

The Flood Warning is cancelled for
  the Etowah River near East Canton Downstream I-575.

* ADDITIONAL DETAILS...
  - At 8:45 AM EST Saturday the stage was 16.5 feet.
  - Forecast...No forecast is available for this location.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3434 8427 3428 8425 3427 8436 3422 8446
      3427 8450 3433 8440


$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Feb 4, 3:18 AM EST, 1 hour 48 minutes earlier.

Area forecast discussion, Feb 4, 3:18 AM EST, 1 hour 48 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
318 AM EST Fri Feb 4 2022

.SHORT TERM /Today through Saturday/...
The long wave trough and surface front will slowly swing through
the forecast area through late this evening. A line of convection
ahead of the system is currently moving through portions of
central and east Georgia with thunderstorms producing locally
heavy rainfall and frequent lightning. The heavy rain and thunder
should diminish across the Atlanta metropolitan area by 4am,
Athens and Columbus between 4-5 am and should move through the
Macon area between 4-7am. HI-RES models continue to show the line
of thunderstorms weakening as it moves south and east across the
area this morning with locally heavy rainfall becoming the main
threat. Models are in good agreement bringing another swath of
rain through the area as the front moves through. Will continue
the Flood Watch for flash flooding through 1 pm this afternoon and
have included areas along and north of a line from Columbus to
Thomaston to Homer. Areas east of the watch area may see
locally heavy rain continue into the afternoon hours with POPs
diminishing this evening through midnight, however this area has
not seen the the amount of rainfall over the past several days and
should see a slower response to the rainfall.

Low clouds will remain across much of north Georgia through early
afternoon with a slow improvement expected behind the front from
northwest to southeast through daybreak tomorrow. Should see drier
conditions by tomorrow with mostly clear skies. Continued to stay
close to guidance temperatures through the period.

Atwell

.LONG TERM /Saturday Night through Thursday/...
Old cold front will remain stalled across the Florida peninsula
through the middle of next week. Several areas of low pressure are
expected to develop along the old boundary and move out into the
western Atlantic. Run to run consistency with where/when the lows
development hasn't been great. Models are currently progging a low
pressure to develop off the NE Florida coast late Sunday. This system
should move up the coast of the Carolinas and then out into the
Western Atlantic by Tuesday. Some precip on the back side of this
low is possible, especially across SE portions of the CWA. The front
will remain active through early next week, with a couple more waves
developing and then moving out into the Atlantic. At this time, the
potential for any additional rainfall should remain in the far
southeastern portion of the CWA.

By late Wednesday, high pressure will build in from the west and
will push the front further away from the CWA. A cold front may
impact the CWA by late Thursday into Friday, but moisture looks
limited at this time.

NListemaa

&&

.AVIATION...
06Z Update...
CIGs will bounce up and down between IFR/MVFR as convection moves
through the area this morning...expect improvement as SHRA ends
after 14Z...with MVFR after 22-24Z. Southwest to west winds near
10kts with gusts 20-25kts expected.

//ATL Confidence...06Z Update...
Medium confidence on CIGs. Medium to high confidence on weather
and winds.

Atwell

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          59  28  49  27 /  90  20   0   0
Atlanta         53  26  46  29 /  80  20   0   0
Blairsville     52  22  43  22 /  80  10   0   0
Cartersville    47  24  44  27 /  70   5   0   0
Columbus        57  31  50  31 /  80  40   0   0
Gainesville     55  27  46  28 /  80  10   0   0
Macon           64  32  52  29 /  80  50   0   0
Rome            47  24  44  25 /  60   5   0   0
Peachtree City  54  28  47  27 /  80  20   0   0
Vidalia         69  41  55  34 /  80  70  10   5

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
Flood Watch until 1 PM EST this afternoon for the following
zones: Banks...Barrow...Bartow...Butts...Carroll...Catoosa...
Chattooga...Cherokee...Clayton...Cobb...Coweta...Dade...Dawson...
DeKalb...Douglas...Fannin...Fayette...Floyd...Forsyth...Gilmer...
Gordon...Gwinnett...Hall...Haralson...Harris...Heard...Henry...
Jackson...Lamar...Lumpkin...Meriwether...Murray...Muscogee...
Newton...North Fulton...Paulding...Pickens...Pike...Polk...
Rockdale...South Fulton...Spalding...Talbot...Towns...Troup...
Union...Upson...Walker...Walton...White...Whitfield.

&&

SHORT TERM...Atwell
LONG TERM....NListemaa
AVIATION...Atwell
Hazardous weather outlook, Feb 3, 3:19 PM EST, 13 hours 47 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
319 PM EST Thu Feb 3 2022

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-042030-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
319 PM EST Thu Feb 3 2022

This Hazardous Weather Outlook is for portions of North and
Central Georgia.

.DAY ONE...This Afternoon and Tonight...

A Flood Watch remains in effect for portions of north and west
Georgia, roughly along and north of the I-85 corridor, this
afternoon and tonight. Periods of heavy rainfall are possible
across much of north and central Georgia as a cold front moves
south across the outlook area. Mainly one to two inches of
additional rainfall is likely. Locally higher amounts are
possible, especially in the higher terrain of the north Georgia
mountains. Some localized flooding or isolated flash flooding
could occur, especially around creeks, small streams, areas that
are urbanized, low-lying, or have poor drainage.

Isolated thunderstorms will also be possible late this afternoon
and evening. A few storms could become strong to severe during
this time, most likely across west Georgia. Gusty winds will be
the primary hazard with any severe thunderstorms that develop.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday...

The Flood Watch will remain in effect until 1 PM Friday
afternoon. Some localized flooding or isolated flash flooding
will remain possible during this time, especially around creeks,
small streams, areas that are urbanized, low-lying, or have poor
drainage. Isolated thunderstorms will be possible in central
Georgia on Friday afternoon.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not requested but spotters are encouraged
to submit reports of severe weather through the web by going to
weather.gov/atlanta.  Please relay any information about observed
severe weather to the NWS while following all local, state, and
CDC guidelines.

In the hours before

Special weather statement, Feb 4, 1:20 AM EST, 3 hours 46 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
120 AM EST Fri Feb 4 2022

GAZ056-067>069-040645-
Upson GA-Spalding GA-Meriwether GA-Pike GA-
120 AM EST Fri Feb 4 2022

...A strong thunderstorm will impact portions of south central
Spalding, southeastern Meriwether, Pike and northwestern Upson
Counties through 145 AM EST...

At 120 AM EST, a strong thunderstorm was over Woodbury, or 9 miles
east of Greenville, moving northeast at 40 mph.

HAZARD...Winds up to 40 mph and heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Griffin, Zebulon, Woodbury, Molena, Williamson, Rover, Hilltop,
Lifsey Springs, Imlac and Hollonville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.

&&

LAT...LON 3290 8457 3298 8465 3324 8439 3322 8425
      3310 8425
TIME...MOT...LOC 0620Z 229DEG 34KT 3299 8455

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
Special weather statement, Feb 4, 1:38 AM EST, 3 hours 28 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
138 AM EST Fri Feb 4 2022

GAZ022-033-034-044-045-055-057-040730-
North Fulton GA-Clayton GA-DeKalb GA-Forsyth GA-Gwinnett GA-Henry GA-
South Fulton GA-
138 AM EST Fri Feb 4 2022

...Continued heavy rain will impact portions of DeKalb, south
central Forsyth, Gwinnett, northwestern Henry, central Fulton and
Clayton Counties through 230 AM EST...

At 137 AM EST, a line of heavy rain was over Chateau Elan, or 9
miles northwest of Winder, moving northeast at 55 mph.

HAZARD...Heavy rain.

SOURCE...Radar indicated.

IMPACT...Heavy rain may cause temporary street flooding especially
         in poor drainage areas.

Locations impacted include...
Atlanta, Lawrenceville, Decatur, Jonesboro, Sandy Springs, Roswell,
Johns Creek, Alpharetta, Dunwoody, East Point, Duluth, Forest Park,
Snellville, Suwanee, Riverdale, College Park, Lilburn, Loganville,
Chamblee and Norcross.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should slow down and be prepared for possible loss of
control due to hydroplaning.

&&

LAT...LON 3409 8420 3401 8387 3394 8380 3393 8380
      3385 8389 3364 8417 3364 8418 3363 8418
      3348 8438 3353 8444 3355 8444 3355 8446
      3365 8457
TIME...MOT...LOC 0637Z 238DEG 49KT 3410 8382

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...<30 MPH
Special weather statement, Feb 4, 3:25 AM EST, 1 hour 41 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
325 AM EST Fri Feb 4 2022

GAZ090-091-102-103-040900-
Chattahoochee GA-Stewart GA-Marion GA-Webster GA-
325 AM EST Fri Feb 4 2022

...A strong thunderstorm will impact portions of southern Marion,
southeastern Chattahoochee, Stewart and northwestern Webster Counties
through 400 AM EST...

At 325 AM EST, a strong thunderstorm was near Providence Canyon State
Park, or 7 miles northwest of Lumpkin, moving northeast at 55 mph.

HAZARD...40 to 50 mph wind and heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Lumpkin, Buena Vista, Cusseta, Richland, Brantley, Seminole, Charles,
Christopher, Brooklyn, Renfroe, Draneville, Manta, Zellobee, Omaha,
Sanford, Church Hill, Louvale and Providence Canyon State Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.

&&

LAT...LON 3216 8503 3241 8457 3223 8443 3219 8443
      3197 8495
TIME...MOT...LOC 0825Z 240DEG 49KT 3212 8490

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
Special weather statement, Feb 4, 3:50 AM EST, 1 hour 16 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
350 AM EST Fri Feb 4 2022

GAZ102-103-040915-
Stewart GA-Webster GA-
350 AM EST Fri Feb 4 2022

...A strong thunderstorm will impact portions of southeastern Stewart
and Webster Counties through 415 AM EST...

At 350 AM EST, a strong thunderstorm was near Sanford, or near
Lumpkin, moving northeast at 45 mph.

HAZARD...40 to 50 mph wind, frequent cloud to ground lightning and
         heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Lumpkin, Preston, Richland, Weston, Troutman, Kimbrough, Sanford,
Westville, Church Hill, Centerpoint and Leveretts.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

&&

LAT...LON 3192 8467 3193 8468 3192 8469 3192 8480
      3193 8480 3192 8481 3192 8491 3194 8495
      3196 8497 3197 8495 3198 8498 3217 8455
      3214 8453 3213 8451 3192 8449
TIME...MOT...LOC 0850Z 244DEG 37KT 3197 8485

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
Special weather statement, Feb 4, 3:54 AM EST, 1 hour 12 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
354 AM EST Fri Feb 4 2022

GAZ071-072-081-082-040930-
Monroe GA-Bibb GA-Crawford GA-Jones GA-
354 AM EST Fri Feb 4 2022

...A strong thunderstorm will impact portions of Bibb, southern
Monroe, northern Crawford and southwestern Jones Counties through 430
AM EST...

At 354 AM EST, a strong thunderstorm was over Sandy Point, or near
Roberta, moving northeast at 50 mph.

HAZARD...40 to 50 mph wind, frequent cloud to ground lightning and
         heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Macon, Roberta, Payne, Culloden, Payne City, Lake Tobesofkee,
Bolingbroke, Dames Ferry, Russellville, Musella, Cross Keys,
Knoxville, Wesleyan, Lizella, Arkwright, Franklinton, Sandy Point and
Horns.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

&&

LAT...LON 3266 8409 3289 8412 3307 8362 3285 8350
      3285 8351 3282 8349 3282 8350 3281 8349
      3279 8351 3265 8408
TIME...MOT...LOC 0854Z 246DEG 44KT 3280 8396

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
Special weather statement, Feb 4, 4:03 AM EST, 1 hour 3 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
403 AM EST Fri Feb 4 2022

GAZ080-081-091>093-040930-
Macon GA-Schley GA-Taylor GA-Marion GA-Crawford GA-
403 AM EST Fri Feb 4 2022

...A strong thunderstorm will impact portions of Macon, eastern
Marion, southwestern Crawford, Schley and Taylor Counties through 430
AM EST...

At 403 AM EST, a strong thunderstorm was near Tazewell, or 8 miles
northwest of Ellaville, moving northeast at 50 mph.

HAZARD...40 to 50 mph wind, frequent cloud to ground lightning and
         heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Buena Vista, Butler, Ellaville, Oglethorpe, Montezuma, Reynolds,
Ideal, Putnam, Murrays Crossroads, Whitewater State Park,
Fountainville, Rupert, Charing, Garden Valley, Hicks, Potterville,
Mauk, Tazewell, Doyle and Winchester.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

&&

LAT...LON 3244 8455 3273 8415 3252 8401 3251 8402
      3250 8400 3231 8388 3220 8447
TIME...MOT...LOC 0903Z 247DEG 44KT 3234 8438

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 3, 7:14 PM ESTSpecial Weather StatementFFCHaralson, Polk46 min
Feb 3, 7:17 PM ESTSevere Thunderstorm WarningFFCHarris, Meriwether, Troup58 min
Feb 3, 7:42 PM ESTSpecial Weather StatementFFCCarroll18 min
Feb 3, 8:11 PM ESTSevere Thunderstorm WarningFFCHarris, Meriwether, Pike, Spalding, Talbot, Upson49 min
Feb 3, 8:36 PM ESTSpecial Weather StatementFFCClayton, Cobb, DeKalb, Douglas, Fulton39 min
Feb 3, 8:50 PM ESTSpecial Weather StatementFFCButts, Lamar, Monroe, Upson25 min
Feb 3, 9:28 PM ESTSpecial Weather StatementFFCLamar, Monroe, Talbot, Upson32 min
Feb 3, 9:37 PM ESTSpecial Weather StatementFFCCobb, DeKalb, Fulton, Gwinnett53 min
Feb 3, 10:30 PM ESTSpecial Weather StatementFFCMuscogee60 min
Feb 3, 10:31 PM ESTSpecial Weather StatementFFCMuscogee59 min
Feb 3, 10:32 PM ESTRiver Flood WarningFFCForsyth, Fulton42 hr
Feb 3, 11:13 PM ESTRiver Flood WarningFFCForsyth16 hr
Feb 3, 11:37 PM ESTRiver Flood WarningFFCDawson, Forsyth21 hr
Feb 3, 11:43 PM ESTRiver Flood WarningFFCWhitfield52 hr
Feb 4, 12:09 AM ESTSpecial Weather StatementFFCHarris51 min
Feb 4, 12:47 AM ESTSpecial Weather StatementFFCMeriwether28 min
Feb 4, 12:53 AM ESTFlash Flood WarningFFCHarris, Meriwether, Muscogee, Talbot, Troup, Upson6 hr
Feb 4, 1:20 AM ESTSpecial Weather StatementFFCPike25 min
Feb 4, 1:38 AM ESTSpecial Weather StatementFFCClayton, DeKalb, Gwinnett52 min
Feb 4, 2:40 AM ESTRiver Flood WarningFFCDeKalb82 min
Feb 4, 2:47 AM ESTRiver Flood WarningFFCGwinnett3 hr
Feb 4, 3:06 AM ESTRiver Flood WarningFFCGwinnett7 hr
Feb 4, 3:14 AM ESTRiver Flood WarningFFCGilmer6 hr
Feb 4, 3:25 AM ESTSpecial Weather StatementFFCStewart35 min
Feb 4, 3:50 AM ESTSpecial Weather StatementFFCWebster25 min
Feb 4, 3:54 AM ESTSpecial Weather StatementFFCBibb, Crawford36 min
Feb 4, 4:03 AM ESTSpecial Weather StatementFFCMacon, Schley, Taylor27 min
Feb 4, 4:33 AM ESTRiver Flood WarningFFCChattahoochee, Muscogee29 hr
Feb 4, 4:50 AM ESTRiver Flood WarningFFCGwinnett, Walton7 hr
Feb 4, 5:56 AM ESTRiver Flood WarningFFCLamar, Spalding3 hr
Feb 4, 6:42 AM ESTRiver Flood WarningFFCDeKalb, Rockdale5 hr
Feb 4, 7:24 AM ESTRiver Flood WarningFFCDawson7 hr
Feb 4, 8:25 AM ESTRiver Flood WarningFFCFayette, Spalding18 hr
Feb 4, 8:28 AM ESTRiver Flood WarningFFCCrawford, Talbot, Taylor, Upson37 hr
Feb 4, 8:34 AM ESTRiver Flood WarningFFCNewton, Rockdale22 hr
Feb 4, 8:44 AM ESTRiver Flood WarningFFCClarke, Greene, Oconee58 hr
Feb 4, 9:07 AM ESTRiver Flood WarningFFCGordon, Murray, Whitfield48 hr
Feb 4, 9:54 AM ESTRiver Flood WarningFFCGordon3 days
Feb 4, 11:21 AM ESTRiver Flood WarningFFCCherokee16 hr
Feb 4, 11:38 AM ESTRiver Flood WarningFFCGwinnett10 hr
Feb 4, 1:06 PM ESTRiver Flood WarningFFCJones7 hr
Feb 4, 1:55 PM ESTRiver Flood WarningFFCBibb, Houston, Jones, Monroe, Twiggs55 hr
Feb 4, 5:27 PM ESTRiver Flood WarningFFCMurray, Whitfield25 hr

Nearby

River Flood Warnings in Georgia, 2022Every river flood warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.